MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED
Catalog Number 6506000000
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 41 malfunction events, where it was reported the devices, experienced cot height cannot be adjusted or fowler cannot be lowered.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.35 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.6 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 39 malfunction events, instead of 41.
 
Additional Manufacturer Narrative
1 device that was pending was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.1 pending device was not evaluated, but reviewed by data and confirmed the issue.4 devices that were pending evaluation were evaluated in the field and the issue was confirmed.The devices were repaired on site and returned to service.1 device that was evaluated, was determined the device experienced loss of electric function, which is not reportable.Section h codes have been updated to reflect this.

Brand Name
POWER-PRO XT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21925781
Report Number0001831750-2025-00678
Device Sequence Number8795104
Product Code FPO
UDI-Device Identifier07613327261639
UDI-Public07613327261639
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized39
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6506000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown